Vol. 31, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
A note on groups with finite dual spaces

Lawrence Wasson Baggett

Vol. 31 (1969), No. 3, 569–572
Abstract

If a locally compact group has only a finite number of inequivalent irreducible unitary representations, then one is tempted to conjecture that it is a finite group. The conjecture is known to be true in certain special cases. We present here a proof in case the group satisfies the second axiom of countability.

Mathematical Subject Classification
Primary: 22.20
Milestones
Received: 7 March 1969
Published: 1 December 1969
Authors
Lawrence Wasson Baggett